# SDR DALA2022052603668

- Difficulty date: May 22, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N909DN
- Make and model: Boeing 737
- Aircraft serial: 64880
- Aircraft time: 10,288 hours, 4,189 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2245554) DURING INSPECTION FOUND EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP. REATTACHED EMERGENCY LIGHT PER B737 AMM 33-51. OPS CHECK GOOD. SECURED EMERGENCY LIGHT + VERIFIED LAV LIGHTING NOW OPS NORMALLY.
